ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2014 , Volume 34 , Issue 1

Special issue
on Infinite Dimensional Dynamics and Applications

Select all articles

Export/Reference:

Preface
Yuncheng You
2014, 34(1): i-iii doi: 10.3934/dcds.2014.34.1i +[Abstract](764) +[PDF](139.2KB)
Global dynamics of boundary droplets
Peter W. Bates and Jiayin Jin
2014, 34(1): 1-17 doi: 10.3934/dcds.2014.34.1 +[Abstract](930) +[PDF](333.2KB)
On the convergence of statistical solutions of the 3D Navier-Stokes-$\alpha$ model as $\alpha$ vanishes
Anne Bronzi and Ricardo Rosa
2014, 34(1): 19-49 doi: 10.3934/dcds.2014.34.19 +[Abstract](894) +[PDF](516.3KB)
On differential equations with delay in Banach spaces and attractors for retarded lattice dynamical systems
Tomás Caraballo, Francisco Morillas and José Valero
2014, 34(1): 51-77 doi: 10.3934/dcds.2014.34.51 +[Abstract](1187) +[PDF](489.0KB)
Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than $1/2$ and random dynamical systems
Yong Chen, Hongjun Gao, María J. Garrido–Atienza and Björn Schmalfuss
2014, 34(1): 79-98 doi: 10.3934/dcds.2014.34.79 +[Abstract](988) +[PDF](424.5KB)
Analysis of a degenerate biofilm model with a nutrient taxis term
Hermann J. Eberl, Messoud A. Efendiev, Dariusz Wrzosek and Anna Zhigun
2014, 34(1): 99-119 doi: 10.3934/dcds.2014.34.99 +[Abstract](1029) +[PDF](546.3KB)
Dissipative solutions and the incompressible inviscid limits of the compressible magnetohydrodynamic system in unbounded domains
Eduard Feireisl, Antonin Novotny and Yongzhong Sun
2014, 34(1): 121-143 doi: 10.3934/dcds.2014.34.121 +[Abstract](1230) +[PDF](456.7KB)
Longtime behavior of nonlocal Cahn-Hilliard equations
Ciprian G. Gal and Maurizio Grasselli
2014, 34(1): 145-179 doi: 10.3934/dcds.2014.34.145 +[Abstract](1079) +[PDF](619.2KB)
Regularity of pullback attractors and attraction in $H^1$ in arbitrarily large finite intervals for 2D Navier-Stokes equations with infinite delay
Julia García-Luengo, Pedro Marín-Rubio and José Real
2014, 34(1): 181-201 doi: 10.3934/dcds.2014.34.181 +[Abstract](764) +[PDF](458.6KB)
Pullback attractors for the non-autonomous 2D Navier--Stokes equations for minimally regular forcing
Julia García-Luengo, Pedro Marín-Rubio, José Real and James C. Robinson
2014, 34(1): 203-227 doi: 10.3934/dcds.2014.34.203 +[Abstract](917) +[PDF](506.7KB)
Uniform attractor of the non-autonomous discrete Selkov model
Xiaolin Jia, Caidi Zhao and Juan Cao
2014, 34(1): 229-248 doi: 10.3934/dcds.2014.34.229 +[Abstract](925) +[PDF](468.7KB)
Frequency domain conditions for finite-dimensional projectors and determining observations for the set of amenable solutions
Sergey Popov and Volker Reitmann
2014, 34(1): 249-267 doi: 10.3934/dcds.2014.34.249 +[Abstract](744) +[PDF](572.6KB)
Random attractors for non-autonomous stochastic wave equations with multiplicative noise
Bixiang Wang
2014, 34(1): 269-300 doi: 10.3934/dcds.2014.34.269 +[Abstract](1935) +[PDF](574.1KB)
Random attractors and robustness for stochastic reversible reaction-diffusion systems
Yuncheng You
2014, 34(1): 301-333 doi: 10.3934/dcds.2014.34.301 +[Abstract](1189) +[PDF](609.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]